5 doctors weighed in:

I've been taking cymbalta (duloxetine) for anxiety and I think its making me depressed.. Is this possible?

5 doctors weighed in
Dr. Rudolf Brutoco
Pediatrics - Psychiatry
2 doctors agree

In brief: Yes, but . . .

... It may also be that the Cymbalta (duloxetine) is insufficently treating your anxiety, and that adds to depressive tendencies.
In any case, it's important that all psycho-active meds be clinically monitored based upon real-life experiences and function. Talk with your dr.

In brief: Yes, but . . .

... It may also be that the Cymbalta (duloxetine) is insufficently treating your anxiety, and that adds to depressive tendencies.
In any case, it's important that all psycho-active meds be clinically monitored based upon real-life experiences and function. Talk with your dr.
Dr. Rudolf Brutoco
Dr. Rudolf Brutoco
Thank
Dr. Douglas Fronzaglia
Internal Medicine - Geriatrics
2 doctors agree

In brief: Sure

But not very likely.
You should discuss alternative therapies with your doctor if Cymbalta (duloxetine) isn't working for you.

In brief: Sure

But not very likely.
You should discuss alternative therapies with your doctor if Cymbalta (duloxetine) isn't working for you.
Dr. Douglas Fronzaglia
Dr. Douglas Fronzaglia
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors